# SDR AALA20150603009

- Difficulty date: June 3, 2015
- Submitted: June 5, 2015
- Operation: Air carrier
- Aircraft: N183AN
- Make and model: Boeing 757223
- Aircraft serial: 29593
- Aircraft time: 60,685 hours, 15,711 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Rivet
- Condition: Sheared
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIVETS SHEARED FOR FLOORBEAM STABILIZER STRAP AT FS 377.7 & LBL 45.  ACCOMPLISHED STRAP PLATE & FILLER REPAIR IAW SRM 53-10-51-2R-1.
